A simplex with dense extreme points
Annales de l'Institut Fourier, Volume 11 (1961), pp. 83-87.

L’article décrit la construction (dans l’espace de Hilbert l 2 ) d’un simplexe (terminologie de Choquet) compact qui est la fermeture de l’ensemble de ses points extrémaux.

@article{AIF_1961__11__83_0,
     author = {Poulsen, Ebbe T.},
     title = {A simplex with dense extreme points},
     journal = {Annales de l'Institut Fourier},
     pages = {83--87},
     publisher = {Institut Fourier},
     volume = {11},
     year = {1961},
     doi = {10.5802/aif.109},
     zbl = {0104.08402},
     mrnumber = {23 #A1224},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.109/}
}
TY  - JOUR
AU  - Poulsen, Ebbe T.
TI  - A simplex with dense extreme points
JO  - Annales de l'Institut Fourier
PY  - 1961
DA  - 1961///
SP  - 83
EP  - 87
VL  - 11
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.109/
UR  - https://zbmath.org/?q=an%3A0104.08402
UR  - https://www.ams.org/mathscinet-getitem?mr=23 #A1224
UR  - https://doi.org/10.5802/aif.109
DO  - 10.5802/aif.109
LA  - en
ID  - AIF_1961__11__83_0
ER  - 
%0 Journal Article
%A Poulsen, Ebbe T.
%T A simplex with dense extreme points
%J Annales de l'Institut Fourier
%D 1961
%P 83-87
%V 11
%I Institut Fourier
%U https://doi.org/10.5802/aif.109
%R 10.5802/aif.109
%G en
%F AIF_1961__11__83_0
Poulsen, Ebbe T. A simplex with dense extreme points. Annales de l'Institut Fourier, Volume 11 (1961), pp. 83-87. doi : 10.5802/aif.109. http://archive.numdam.org/articles/10.5802/aif.109/

[1] Choquet Gustave, Existence et unicité des représentations intégrales au moyen des points extrémaux dans les cônes convexes. Séminaire Bourbaki (Décembre 1956), 139-01-139-15. | Numdam | Zbl

[2] Klee V. L. Jr., Some new results on smoothness and rotundity in normed linear spaces. To appear.

[3] Krein M. and Milman D., On extreme points of regular convex sets. Studia Math., 9 (1940), 133-138. | JFM | MR | Zbl

[4] Poulsen Ebbe Thue, Convex sets with dense extreme points. Amer. Math. Monthly, 66 (1959), 577-578. | MR | Zbl

Cited by Sources: